| Model Number |
NONB11STF |
| Medical Device Problem Codes |
Leak/Splash (1354); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during bilateral inguinal hernia repair, when the surgeon inserted the laparoscopic instruments, the membrane broke and leaked.Another device was used to resolve the issue in order to complete the case.There was no patient injury.